# SDR CA110330003

- Difficulty date: March 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,172 hours
- Engine: Cont IO520F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Inoperative
- Location: Ac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NO OUTPUT FROM ALTERNATOR.  ALTERNATOR REPLACED.
